# SDR SWI2025F00555

- Difficulty date: February 19, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT AIRFRAME HINGE FITTING HAS MULTIPLE SCRATCHES AND GOUGES  (C-CHECK RO 04/26/2025)REMOVED AND REPLACED CENTER CARGO DOOR AFT AIRFRAME HINGE FITTING REF. CRJ900 SRM 51-41-02-001-001-A01 AND DWG SH690-33750 REV AF. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. OPS CHECK GOOD.
